# SDR ABXA9800124

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Shorted
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT GEAR UNSAFE LIGHT REMAINED ILLUMINATED WITH THE GEAR HANDLE UP.  RECYCLED GEAR, NO CHANGE.  REPAIRED SHORTED PIN NR 6 ON THE LEFT MAIN LANDING GEAR DOWN LOCK LIMIT SWITCH.  OPS CHECKED GOOD ON GEAR SWING.
